# SDR UALA2010052801839

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 31,764 hours, 8,012 cycles
- Engine: Pwa PW4052
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQ COOLING FAULT, RTFL.  REMOVED EQUIPMENT COOLING AIR CLEANER, CLEANED AND REINSTALLED CLEANER. RAN EQUIPMENT COOLING IN NORMAL MODE. NO MESSAGES DISPLAYED. PERFORMED EQUIPMENT COOLING TEST.  ALL FINDINGS NORMAL.
